# SDR AALA20001330

- Difficulty date: August 12, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N274AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49271
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Broken
- Location: Acm Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1959 - TAIL COMPARTMENT HIGH LIGHT CAME ON APPROXIMATELY 1 MINUTE AFTER TAKEOFF.  RETURNED AND LANDED DFW WITHOUT INCIDENT.  REPLACED CLAMP ON HEAT EXCHANGER.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
